×

zbMATH — the first resource for mathematics

On estimates of the maximum of a solution of a parabolic equation and estimates of the distribution of a semimartingale. (English. Russian original) Zbl 0625.35041
Math. USSR, Sb. 58, 207-221 (1987); translation from Mat. Sb., Nov. Ser. 130(172), No. 2, 207-221 (1986).
Estimates of the maximum of the solution of a nondivergent parabolic (elliptic) equation of the second order via \(L_ p\)-norm of the right side are established. The coefficients of the equation may be irregular (locally unbounded). In terms of semimartingales these estimates give new \(L_ p\)-estimates of solutions of stochastic differential equations (SDEs) with irregular coefficients. The solvability of SDEs may be studied and the theory of control of such processes may be built with the help of these estimates.
Reviewer: A.Veretennikov

MSC:
35K20 Initial-boundary value problems for second-order parabolic equations
60G48 Generalizations of martingales
35B50 Maximum principles in context of PDEs
60E15 Inequalities; stochastic orderings
PDF BibTeX XML Cite
Full Text: DOI EuDML